arrow
Volume 36, Number 2
Previous Issue Next Issue

J. Comp. Math., 36 (2018), pp. 0-0.

Purchase PDF 663 27104 Abstract

Charles-Edouard Bréhier, Martin Hairer & Andrew M. Stuart

10.4208/jcm.1607-m2016-0539

J. Comp. Math., 36 (2018), pp. 159-182.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 2251 28587 Abstract

Wanfang Shen & Liang Ge

10.4208/jcm.1611-m2016-0676

J. Comp. Math., 36 (2018), pp. 183-201.

Preview Purchase PDF 1414 24649 Abstract

Christoph Reisinger & Zhenru Wang

10.4208/jcm.1612-m2016-0681

J. Comp. Math., 36 (2018), pp. 202-236.

Preview Purchase PDF 1293 24626 Abstract

Jie Yang, Guannan Zhang & Weidong Zhao

10.4208/jcm.1612-m2016-0582

J. Comp. Math., 36 (2018), pp. 237-258.

Preview Purchase PDF 1268 25967 Abstract

Ning Du & Wanfang Shen

10.4208/jcm.1612-m2016-0696

J. Comp. Math., 36 (2018), pp. 259-275.

Preview Purchase PDF 1246 25631 Abstract

Rikard Anton & David Cohen

10.4208/jcm.1701-m2016-0525

J. Comp. Math., 36 (2018), pp. 276-309.

Preview Purchase PDF 1253 25592 Abstract

Liang Ge & Tongjun Sun

10.4208/jcm.1703-m2016-0692

J. Comp. Math., 36 (2018), pp. 310-330.

Preview Purchase PDF 1227 24902 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard